# SDR CALA0700235

- Difficulty date: May 5, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N17329
- Make and model: Boeing 7373T0
- Aircraft serial: 23459
- Aircraft time: 61,218 hours, 31,546 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN FUSELAGE SKIN AT THE AFT LOWER CORNER OF THE R-1 DOOR CUTOUT, STA 328, S18R.  REPAIRED IAW SRM 53-10-01.  A DIP WAS ISSUED TO INSPECT THE REPAIR WITHIN 60,000 FLIGHT HOURS AFTER REPAIR ACCOMPLISHMENT.
